MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MNTR F/A SCREW 3.5X22; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MNTR F/A SCREW 3.5X22; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 188318322
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).No plan of surgical intervention at the moment.Broken hardware post-op will likely result in the need for revision surgery.(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the construct was c4-c7 posterior spine fusion.Patient had acdf c4-7 12 months prior to posterior surgery.Dr.Noticed c7 left screw is broken inside vertebrae during 6mo follow up x-rays.Implant is a mountaineer 3.5 x 22mm f/a screw broken in c7.Surgeon plan is to order a ct for the patient and make a plan from there.

Brand Name
MNTR F/A SCREW 3.5X22
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7996608
Report Number1526439-2018-51003
Device Sequence Number1301847
Product Code NKG
UDI-Device Identifier10705034157221
UDI-Public(01)10705034157221
Combination Product (Y/N)N
Initial Reporter StateOK
PMA/510(K) Number
K041203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number188318322
Device Catalogue Number188318322
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date10/23/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR